# SDR 7C7A2022081300025

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 34,169 hours, 39,324 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21565
- Part serial: 0569
- Condition: Smoke
- Location: Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

RAMP AGENTS NOTICED THAT THERE WAS SMOKE COMING OFF OF THE BRAKE WHILE OFF LOADING PASSENGERS. ONE OF THEM NOTICED A SMALL FLAME WHICH WAS QUICKLY EXTINGUISHED BY RAMP STAFF. BRAKES HAVE BEEN REMOVED AND SENT TO OVERHAUL FACILITY FOR INVESTIGATION OF CAUSE.
